Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 4, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 2, 2016, 6:40 PM CST for Benton County, Carroll County, Henry County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2016, 6:40 PM CST (00:40 UTC)
- Expired
- Feb 2, 2016, 7:15 PM CST
- In force
- 35 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, TN, Carroll County, TN, Henry County, TN
The radar
The Ft Campbell radar (KHPX), 98 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 2, 12:22 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 479 m²/s²
- 0-3 km storm-relative helicity
- 645 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
101
WUUS54 KMEG 030040
SVRMEG
TNC005-017-079-030115-
/O.NEW.KMEG.SV.W.0004.160203T0040Z-160203T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CST TUE FEB 2 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN WEST TENNESSEE...
NORTHEASTERN CARROLL COUNTY IN WEST TENNESSEE...
NORTHERN BENTON COUNTY IN WEST TENNESSEE...
* UNTIL 715 PM CST
* AT 639 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROUTON...OR
7 MILES EAST OF MCKENZIE...MOVING NORTHEAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PARIS...PARIS LANDING STATE PARK...SPRINGVILLE...VALE...ROUTON...
HOLLOW ROCK...BIG SANDY...HENRY...OLD SPRINGVILLE...WHITLOCK...
SPRING CREEK...BUCHANAN...CONYERSVILLE...MANLEYVILLE...PINE HILL...
MIXIE...SUNNYSIDE...INDIA...MANSFIELD AND HAIGLER RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR WESTERN
TENNESSEE.
LAT...LON 3600 8832 3622 8853 3627 8852 3650 8824
3650 8806 3644 8806 3634 8797 3626 8794
TIME...MOT...LOC 0039Z 229DEG 59KT 3616 8838
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
581
WWUS54 KMEG 030107
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 PM CST TUE FEB 2 2016
TNC005-017-079-030116-
/O.EXP.KMEG.SV.W.0004.000000T0000Z-160203T0115Z/
HENRY TN-CARROLL TN-BENTON TN-
707 PM CST TUE FEB 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR HENRY...NORTHEASTERN CARROLL
AND NORTHERN BENTON COUNTIES WILL EXPIRE AT 715 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR BENTON
AND HENRY COUNTIES IN TENNESSEE.
LAT...LON 3600 8832 3622 8853 3627 8852 3650 8824
3650 8806 3644 8806 3634 8797 3626 8794
TIME...MOT...LOC 0103Z 229DEG 59KT 3616 8838
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 2, 5:37 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Feb 2, 5:37 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
537 PM CST TUE FEB 2 2016
.UPDATE...
UPDATED FOR THE 00Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 300 PM CST TUE FEB 2 2016/
DISCUSSION...
..SEVERE WEATHER UNDERWAY ACROSS AREAS EAST OF THE MISSISSIPPI
RIVER...
AN OCCLUDED SURFACE LOW PRESSURE SYSTEM CONTINUES TO LIFT NORTHEAST
ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND WILL PROGRESS
NORTHWARD OVERNIGHT. A TRAILING FRONTAL BOUNDARY EXTENDS SOUTH FROM
THIS LOW INTO THE ARKLATEX WITH A PREFRONTAL SURFACE BOUNDARY IN
THE VICINITY OF THE MISSISSIPPI RIVER. THIS PREFRONTAL BOUNDARY
WILL MOVE EAST ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI
THROUGH THIS EVENING.
OVERALL LOW LEVEL SHEAR REMAINS QUITE FAVORABLE EAST OF THE
PREFRONTAL TROUGH WITH LOW LEVEL FLOW REMAINING FAVORABLE FOR A
FEW TORNADOES AND WIND DAMAGE. MID LEVEL FORCING REMAINS WEAKER
DUE TO THE ORIENTATION OF THE UPPER TROUGH WHICH HAS KEPT MID
LEVEL LAPSE RATES MODEST. MOBILE SOUNDINGS FROM BOTH MISSISSIPPI
STATE AND UNIVERSITY OF ALABAMA HUNTSVILLE BEAR THIS
OUT...ALTHOUGH WITH CONTINUED SURFACE HEATING...THERMODYNAMIC
INSTABILITY IS INCREASING WITH CAPES RISING TO BETWEEN 500-1000
J/KG AS THE LOW LEVEL CAP HAS MIXED OUT. THE WEAKER FORCING ALOFT
BUT ENHANCED LOW LEVEL HEATING AND MOISTURE ADVECTION COMBINED
WITH THE STRONG SHEAR HAS SUPPORTED A MIXED CONVECTIVE MODE ALONG
THE SURFACE BOUNDARY AS WELL AS ACROSS THE LOW LEVEL WARM SECTOR.
SUPERCELLS ALONG WITH SHORT LINE SEGMENTS WILL CONTINUE ACROSS
WEST TENNESSEE AND NORTH MISSISSIPPI WITH THREATS FOR DAMAGING
WINDS AND A FEW TORNADOES THROUGH THE EVENING. THE THREAT FOR
STRONG TORNADOES LOOKS LIMITED DUE TO THE LACK OF STRONGER FORCING
ALOFT AND GREATER INSTABILITY. THERE WILL ALSO BE AN INCREASED
THREAT FOR FLASH FLOODING LATER THIS EVENING AS THE LINE SLOWS IN
RESPONSE TO THE UPPER ENERGY LIFTING OUT TO THE NORTHEAST.
THE FRONT SHOULD SWEEP EAST OF THE AREA LATER TONIGHT AND BRING AN
END TO SHOWERS AND THUNDERSTORMS ACROSS OUR AREA BY EARLY WEDNESDAY
MORNING. HIGH PRESSURE WILL BUILD INTO THE MID SOUTH WEDNESDAY AND
PERSIST THROUGH THE REMAINDER OF THIS WEEK. DRY WEATHER CONDITIONS
AND COOLER TEMPERATURES ARE ANTICIPATED THROUGH THE REMAINDER OF
THE SHORT TERM FORECAST PERIOD.
LONG TERM (SATURDAY THROUGH NEXT TUESDAY)...
ANOTHER SHORTWAVE WILL DIVE SOUTHEAST ACROSS THE LOWER MISSISSIPPI
VALLEY OVER THE WEEKEND. THE BEST MOISTURE SHOULD REMAIN
SUPPRESSED SOUTH OF THE REGION ALONG THE GULF COAST. THIS SHOULD
KEEP PRECIPITATION LIMITED TO AREAS ALONG THE GULF COASTAL STATES
AND SOUTH OF OUR AREA.
ANOTHER POTENT NORTHERN STREAM SHORTWAVE WILL DIVE SOUTH ACROSS
THE REGION BY EARLY NEXT WEEK AND HELP TO DRIVE A STRONG COLD
FRONT ACROSS THE MID SOUTH. THIS SHOULD CARVE OUT A DEEP UPPER
TROUGH ACROSS THE EASTERN U.S. AND USHER IN SOME OF THE COLDEST
AIR SO FAR THIS WINTER SEASON. THERE SHOULD ALSO BE ENOUGH
MOISTURE AND LIFT TO RESULT IN SCATTERED SNOW SHOWERS ACROSS THE
AREA. THIS WILL NOT BE A SIGNIFICANT WEATHER EVENT BUT SOMETHING
TO WATCH. A TREND TOWARD MUCH COLDER TEMPERATURES EARLY NEXT WEEK
IS LOOKING INCREASINGLY LIKELY.
JLH
&&
.AVIATION...
00Z TAF CYCLE
VFR CONDITIONS WILL PERSIST FOR MUCH OF THE FORECAST PERIOD. THE
BACK LINE OF SHOWERS AND THUNDERSTORMS IS MOVING THROUGH WEST
TENNESSEE AND NORTH MISSISSIPPI AT THIS TIME. WITH THE
THUNDERSTORMS THERE WILL BE PERIODS OF MVFR CEILINGS ALONG WITH
THE LOCALLY HEAVY RAINFALL. WINDS WILL BE MAINLY FROM THE SOUTH
THIS EVENING AT 10 TO 15 KNOTS THEN SHIFT TO THE SOUTHWEST LATER
TONIGHT. WINDS WILL BE MAINLY FROM THE WEST AT 10 TO 15 KNOTS
WEDNESDAY.
ARS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Feb 2, 3:07 PM CST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 307 PM CST TUE FEB 2 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032315- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 307 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER. THE PRIMARY SEVERE WEATHER RISKS INCLUDE DAMAGING WINDS AND A FEW TORNADOES. FLASH FLOODING MAY ALSO BECOME A CONCERN THIS EVENING ACROSS EASTERN PORTIONS OF THE MID SOUTH. PLEASE SEE THE LATEST GRAPHICS ON SOCIAL MEDIA AND OUR WEBPAGE FOR SEVERE WEATHER THREAT SPECIFICS AND TIMING. STRONG NON-THUNDERSTORM WINDS WILL CONTINUE INTO THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FOR THE ENTIRE MID-SOUTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING EAST OF THE MISSISSIPPI RIVER. PLEASE PASS ALONG ANY DAMAGE OR SEVERE WEATHER OCCURRENCES VIA SOCIAL MEDIA OR OUR WEBSITE TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. JLH
In the hours before
Special weather statement, Feb 2, 3:45 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CST TUE FEB 2 2016
TNZ049-088-089-022230-
FAYETTE TN-TIPTON TN-SHELBY TN-
345 PM CST TUE FEB 2 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 430 PM CST FOR...
NORTHWESTERN FAYETTE COUNTY IN WEST TENNESSEE...
EASTERN TIPTON COUNTY IN WEST TENNESSEE...
SHELBY COUNTY IN WEST TENNESSEE...
AT 345 PM CST...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR ELLENDALE...MOVING NORTHEAST AT 60 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHWESTERN FAYETTE...EASTERN TIPTON AND SHELBY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3550 8947 3540 8947 3540 8934 3538 8932
3500 8993 3519 9009 3519 9010 3521 9009
3521 9007 3525 9010 3526 9014 3564 8964
TIME...MOT...LOC 2145Z 227DEG 50KT 3526 8990Local storm report, Feb 2, 5:07 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD MASON 35.41N 89.54W
02/02/2016 TIPTON TN LAW ENFORCEMENT
SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.
&&
MRMLocal storm report, Feb 2, 5:09 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST ALAMO 35.78N 89.12W
02/02/2016 E0 MPH CROCKETT TN BROADCAST MEDIA
2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.
&&
MRMLocal storm report, Feb 2, 5:11 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD 2 W CORDOVA 35.15N 89.81W
02/02/2016 SHELBY TN DEPT OF HIGHWAYS
LEFT LANE ON I-240 AT NEW I-40 INTERCHANGE UNDER A FOOT
OF WATER.
1225 PM FLASH FLOOD 4 N SOUTHEAST MEMPHIS 35.12N 89.88W
02/02/2016 SHELBY TN BROADCAST MEDIA
RAMP ONTO I-40 EAST FROM SYCAMORE VIEW IS FLOODED.
0226 PM FUNNEL CLOUD 3 N LEXINGTON 35.70N 88.39W
02/02/2016 HENDERSON TN TRAINED SPOTTER
EMERGENCY MANAGER REPORTS SEEING FUNNEL CLOUD LOOKING
NORTH FROM LEXINGTON
0358 PM FLASH FLOOD E DOWNTOWN MEMPHIS 35.13N 90.05W
02/02/2016 SHELBY TN BROADCAST MEDIA
FLOODING ON INTERSTATE 40 AT DANNY THOMAS.
0400 PM FLASH FLOOD MASON 35.41N 89.54W
02/02/2016 TIPTON TN LAW ENFORCEMENT
SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.
0505 PM TSTM WND GST ALAMO 35.78N 89.12W
02/02/2016 E0.00 MPH CROCKETT TN BROADCAST MEDIA
2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.
&&
MRMLocal storm report, Feb 2, 5:38 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD 2 W CORDOVA 35.15N 89.81W
02/02/2016 SHELBY TN DEPT OF HIGHWAYS
LEFT LANE ON I-240 AT NEW I-40 INTERCHANGE UNDER A FOOT
OF WATER.
1225 PM FLASH FLOOD 4 N SOUTHEAST MEMPHIS 35.12N 89.88W
02/02/2016 SHELBY TN BROADCAST MEDIA
RAMP ONTO I-40 EAST FROM SYCAMORE VIEW IS FLOODED.
0226 PM FUNNEL CLOUD 3 N LEXINGTON 35.70N 88.39W
02/02/2016 HENDERSON TN TRAINED SPOTTER
EMERGENCY MANAGER REPORTS SEEING FUNNEL CLOUD LOOKING
NORTH FROM LEXINGTON
0358 PM FLASH FLOOD E DOWNTOWN MEMPHIS 35.13N 90.05W
02/02/2016 SHELBY TN BROADCAST MEDIA
FLOODING ON INTERSTATE 40 AT DANNY THOMAS.
0400 PM FLASH FLOOD MASON 35.41N 89.54W
02/02/2016 TIPTON TN LAW ENFORCEMENT
SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.
0505 PM TSTM WND GST ALAMO 35.78N 89.12W
02/02/2016 E0.00 MPH CROCKETT TN BROADCAST MEDIA
2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.
5 HOUSES DAMAGED AND A HIGH SCHOOL ALL NEAR ALAMO.
&&
MRMLocal storm report, Feb 2, 6:30 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
630 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD 2 W CORDOVA 35.15N 89.81W
02/02/2016 SHELBY TN DEPT OF HIGHWAYS
LEFT LANE ON I-240 AT NEW I-40 INTERCHANGE UNDER A FOOT
OF WATER.
1225 PM FLASH FLOOD 4 N SOUTHEAST MEMPHIS 35.12N 89.88W
02/02/2016 SHELBY TN BROADCAST MEDIA
RAMP ONTO I-40 EAST FROM SYCAMORE VIEW IS FLOODED.
0226 PM FUNNEL CLOUD 3 N LEXINGTON 35.70N 88.39W
02/02/2016 HENDERSON TN TRAINED SPOTTER
EMERGENCY MANAGER REPORTS SEEING FUNNEL CLOUD LOOKING
NORTH FROM LEXINGTON
0358 PM FLASH FLOOD E DOWNTOWN MEMPHIS 35.13N 90.05W
02/02/2016 SHELBY TN BROADCAST MEDIA
FLOODING ON INTERSTATE 40 AT DANNY THOMAS.
0400 PM FLASH FLOOD MASON 35.41N 89.54W
02/02/2016 TIPTON TN LAW ENFORCEMENT
SEVERAL ROADS FLOODED AND CLOSED NEAR MASON. GAINSVILLE
ROAD...HIGHWAY 59 SOUTH NEAR MASON. SAINT PAUL ROAD AND
CAANON ROAD WHICH ARE BACKROADS ARE FLOODED AND CLOSED.
0505 PM TSTM WND GST ALAMO 35.78N 89.12W
02/02/2016 E0.00 MPH CROCKETT TN EMERGENCY MNGR
2 TRACTOR TRAILERS BLOWN OVER ON HIGHWAY 412 NEAR ALAMO.
6 HOUSES DAMAGED AROUND THE HIGH SCHOOL...ALL NEAR
ALAMO...HIGHWAY 88 AND EGG HILL ROAD. SEVERAL POWER LINES
DAMAGED OR DOWN AROUND THAT AREA. ONE OF THE TRACTOR
TRAILER DRIVERS INJURED. REPORT UPGRADED TO POSSIBLE
TORNADO.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 8:14 PM CST | River Flood Warning | MEG | Fayette, Shelby | 16 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.